MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDIA® FOLEY CATHETER SILICONE COATED

C.R. BARD, INC. (COVINGTON) -1018233 BARDIA® FOLEY CATHETER SILICONE COATED
Model Number 123622A
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot number is unknown therefore the device history record could not be reviewed.The instructions for use were found adequate and state the following: ¿caution: this product contains natural rubber latex which may cause allergic reaction.Storage: store catheters at room temperature away from direct exposure to light, preferably in the original box." (b)(4).The device was not returned.
 
Event or Problem Description
It was reported that the catheters were "brown" compared to the other catheters the patient received from another company.The patient believes the coloring on the catheters caused a uti.The patient was seen by doctor who prescribed antibiotics.

Brand Name
BARDIA® FOLEY CATHETER SILICONE COATED
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8342684
Report Number1018233-2019-00804
Device Sequence Number1923245
Product Code KOD
UDI-Device Identifier00801741095221
UDI-Public(01)00801741095221
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K922431
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number123622A
Device Catalogue Number123622A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2019
Initial Report FDA Received Date02/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;